# SDR DALA2024120511474

- Difficulty date: December 1, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 13,648 hours, 6,256 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Abnormal
- Location: Both Recirc Filt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRC AIR FAIL MSG DURING ENG START FA IN AFT GALLEY REPORTED ELECTRICAL SMELL AT SAME TIME. R/R BOTH RECIRC FILTERS PER A220 AMP 21-22-03. REMOVED RECIRC FAN PER A220 AMP 21-22-01. INSTALLED PER A220 AMP 21-22. NO HELP. T/S PER EFIM INSTALLED DCM 1A SLOT 567 NO HELP RETURNED TO ORIGINAL. R/R DCM 1B SLOT 8,9,10. RECIRC FAIL GONE. NO FAULTS PER A220 AMP 31-43. T/S PER EFIM SOLUTION #1-5005. OK TO CLOSE THE LOG. (LP# 6735346)
